# SDR SIMA201910098001

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 37,103 hours, 32,491 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 98103683
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FO PFD INOP ELECTRICAL BURN SMELL.  SOURCE OF ODOR FOUND AND CORRECTED.  INSTALLED NR 2 PFD IAW MM 34-22-01. OPS CK GOOD IAW EMB MM 34-22-00. GROUND RAN AIRCRAFT PER R/R MM 72-00-00. OPERATED PACKS, COCKPIT LIGHTING AND WINDSHIELD HEAT. NO ODORS FOUND, OK FOR SERVICE
